Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 186539, 19 pages
http://dx.doi.org/10.1155/2008/186539
Research Article

Dynamics Behaviors of a Discrete Ratio-Dependent Predator-Prey System with Holling Type III Functional Response and Feedback Controls

College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China

Received 24 April 2008; Revised 16 August 2008; Accepted 2 October 2008

Academic Editor: Juan Jose Nieto

Copyright © 2008 Jinghui Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinghui Yang, “Dynamics Behaviors of a Discrete Ratio-Dependent Predator-Prey System with Holling Type III Functional Response and Feedback Controls,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 186539, 19 pages, 2008. https://doi.org/10.1155/2008/186539.